Fatigue

by Tanya
(USA)

Hi. I am currently using 25 mg a day of Progesterone cream (Sigform Bio identical) and even at this low dose, I am tired and want to sleep most of the time. I am 3 years post menopausal and have had my levels checked by a saliva test. My E2 is 0.6, Progesterone is 23 and the ratio is 38. ZRT labs suggested I use a very small amount of E and add P. I decided not to use any E and just stick with the P. Should I lower the dose? Or will this side effect go away with time? Thanks for any suggestions.

Comments for Fatigue

Click here to add your own comments

Nov 22, 2015
Fatigue
by: Wray

Hi Tanya Please see our page on Oestrogen Dominance which explains your symptoms, someone should have warned you. And you could look through our page on How to use Progesterone Cream. Take care Wray

Nov 22, 2015
Fatigue
by: Tanya

Thanks for getting back to me. Should I lower the dose, or increase?

Nov 22, 2015
Fatigue
by: Anonymous

Since my progesterone is in normal range, should I be using P?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...